MAUDE Adverse Event Report: ATRICURE, INC. ATRICLIP LAA EXCLUSION SYSTEM; CLIP, IMPLANTABLE

ATRICURE, INC. ATRICLIP LAA EXCLUSION SYSTEM; CLIP, IMPLANTABLE
Model Number PRO245
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/26/2024
Type of Reportable Event Malfunction
Event or Problem Description
Elderly male with history of atrial fibrillation.Procedure: convergent maze and left atrial appendage clip.During the procedure, the handle on the device would not release.Another device used without problem.No known harm to patient.Manufacturer response for clip, implantable, atriclip laa exclusion system (per site reporter).Will obtain.

Brand Name
ATRICLIP LAA EXCLUSION SYSTEM
Common Device Name
CLIP, IMPLANTABLE
Manufacturer (Section D)
ATRICURE, INC.
7555 innovation way
mason OH 45040
MDR Report Key19905096
Report Number19905096
Device Sequence Number17935550
Product Code FZP
UDI-Device Identifier10840143900198
UDI-Public(01)10840143900198(17)240701(10)112
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 07/05/2024
Report Date (Section F) 07/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPRO245
Device Catalogue NumberA000967
Device Lot Number112370
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer08/05/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/05/2024
Usage of Device Unknown
Patient Sequence Number1
Patient Age2 MO
Patient SexMale
Date Report Sent to FDA07/05/2024